Taken off all MAC antibiotics
My infectious disease doctor took me off all antibiotics this week because of extreme side effects. He has not told me what to do or what to expect now. I just know I have been very sick with the meds especially during the past 2 weeks - nausea and can't eat, re-lost the little bit of weight I had gained. Abdominal pain, peripheral vision problems, terrible muscle and joint pain in both hips and legs. Cannot sleep at night. Since I can't tolerate the meds then what happens? I know there are other meds he may try instead, but this is second time I've had to stop the antibiotics. Took different ones the first time that put me in hospital with near liver failure. I have to keep working as long as possible and yesterday I was written up by my supervisor and told if I missed any more work I wouldn't have a job. If I don't take any more antibiotics, what then? Any input would be appreciated. Everyone take care.